| Catalog Number |
PLSS3020 |
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
05/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
Surgeon reported that he removed a anchorage plate on friday (b)(6) 2019.On removal he noticed what appeared to darkened tissue around the plate and screw interface.
Additional Manufacturer Narrative
Investigation revealed the subject product to be a concomitant item.The device did not contribute to the reported event.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
Event or Problem Description